Alert archive / Florida / River Flood Warnings in 2019
River Flood Warning 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this river flood warning at Jul 24, 2019, 9:41 PM EDT for Alachua County, Columbia County, Florida. It took effect at Jul 26, 2019, 8:00 PM EDT. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2019, 9:41 PM EDT (01:41 UTC)
- In effect from
- Jul 26, 2019, 8:00 PM EDT
- Expired
- Jul 28, 2019, 9:53 AM EDT
- In force
- 38 hr
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Alachua County, FL, Columbia County, FL
The radar
The Jacksonville radar (KJAX), 105 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Santa Fe River at O'leno State Park (in NAVD88) (OLPF1). The gauge peaked at 41.66 ft at Jul 29, 2019, 5:00 AM EDT.
- Action stage
- 42 ft
- Minor stage
- 43 ft
- Moderate stage
- 52 ft
- Major stage
- 56 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02321898, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
366
WGUS42 KJAX 250141
FLWJAX
Flood Warning
National Weather Service Jacksonville FL
941 PM EDT Wed Jul 24 2019
...The National Weather Service in Jacksonville Fl has issued a flood
warning for the following rivers in Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and
Columbia Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-023-260141-
/O.NEW.KJAX.FL.W.0013.190727T0000Z-000000T0000Z/
/OLPF1.1.ER.190727T0000Z.190728T0600Z.000000T0000Z.NO/
941 PM EDT Wed Jul 24 2019
The National Weather Service in Jacksonville Fl has issued a
* Flood Warning for
The Santa Fe River Near O'Leno State Park.
* from Friday evening until further notice...Or until the warning is
cancelled.
* At 9:15 PM Wednesday the stage was 38.5 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Friday evening and continue to
rise to near 44.3 feet by early Sunday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Thu Fri Sat Sun Mon
SANTA FE
O'Leno Stat 43 38.5 Wed 09 PM 39.0 41.8 43.8 44.3 44.0
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$7 follow-up statements
389
WGUS82 KJAX 251357
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
957 AM EDT Thu Jul 25 2019
...The flood warning continues for the following rivers in Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-023-261356-
/O.EXT.KJAX.FL.W.0013.190727T1800Z-000000T0000Z/
/OLPF1.1.ER.190727T1800Z.190729T1200Z.000000T0000Z.NO/
957 AM EDT Thu Jul 25 2019
The Flood Warning continues for
The Santa Fe River Near O'Leno State Park.
* from Saturday afternoon until further notice...Or until the warning
is cancelled.
* At 9:15 AM Thursday the stage was 39.2 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Saturday early afternoon and
continue to rise to near 44.1 feet by Monday early afternoon.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
SANTA FE
O'Leno Stat 43 39.2 Thu 09 AM 40.9 42.7 43.8 44.1 44.0
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$420
WGUS82 KJAX 260203
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
1003 PM EDT Thu Jul 25 2019
...The flood warning continues for the following rivers in Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-023-270202-
/O.EXT.KJAX.FL.W.0013.190728T0400Z-000000T0000Z/
/OLPF1.1.ER.190728T0400Z.190729T1200Z.000000T0000Z.NO/
1003 PM EDT Thu Jul 25 2019
The Flood Warning continues for
The Santa Fe River Near O'Leno State Park.
* from late Saturday night until further notice...Or until the
warning is cancelled.
* At 9:15 PM Thursday the stage was 39.5 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by early Sunday morning and
continue to rise to near 44.1 feet by Monday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Fri Sat Sun Mon Tue
SANTA FE
O'Leno Stat 43 39.5 Thu 09 PM 40.4 42.0 43.4 44.1 44.1
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$041
WGUS82 KJAX 261509
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
1109 AM EDT Fri Jul 26 2019
...The flood warning continues for the following rivers in Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-023-271508-
/O.EXT.KJAX.FL.W.0013.190728T1200Z-000000T0000Z/
/OLPF1.1.ER.190728T1200Z.190729T1200Z.000000T0000Z.NO/
1109 AM EDT Fri Jul 26 2019
The Flood Warning continues for
The Santa Fe River Near O'Leno State Park.
* from Sunday morning until further notice...Or until the warning is
cancelled.
* At 10:15 AM Friday the stage was 40.2 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Sunday morning and continue to
rise to near 43.7 feet by Monday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
SANTA FE
O'Leno Stat 43 40.2 Fri 10 AM 41.6 43.0 43.7 43.5 43.3
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$618
WGUS82 KJAX 270125
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
925 PM EDT Fri Jul 26 2019
...The flood warning continues for the following rivers in Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and
Columbia Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-023-280126-
/O.CON.KJAX.FL.W.0013.190728T1200Z-000000T0000Z/
/OLPF1.1.ER.190728T1200Z.190729T0600Z.000000T0000Z.NO/
925 PM EDT Fri Jul 26 2019
The Flood Warning continues for
The Santa Fe River Near O'Leno State Park.
* from Sunday morning until further notice...Or until the warning is
cancelled.
* At 8:15 PM Friday the stage was 40.8 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Sunday morning and continue to
rise to near 43.7 feet by Monday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
SANTA FE
O'Leno Stat 43 40.8 Fri 08 PM 41.6 43.0 43.7 43.5 43.3
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$516
WGUS82 KJAX 271351
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
951 AM EDT Sat Jul 27 2019
...The flood warning continues for the following rivers in Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-023-281350-
/O.EXT.KJAX.FL.W.0013.190730T0000Z-190731T1800Z/
/OLPF1.1.ER.190730T0000Z.190730T0600Z.190731T1200Z.NO/
951 AM EDT Sat Jul 27 2019
The Flood Warning continues for
The Santa Fe River Near O'Leno State Park.
* from Monday evening to Wednesday afternoon...Or until the warning
is cancelled.
* At 9:15 AM Saturday the stage was 41.4 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Monday evening and continue to
rise to near 43.1 feet by Tuesday early afternoon.the river will
fall below flood stage by Wednesday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
SANTA FE
O'Leno Stat 43 41.4 Sat 09 AM 42.1 42.8 43.1 43.0 42.4
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$358
WGUS82 KJAX 280110
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
910 PM EDT Sat Jul 27 2019
...The flood warning continues for the following rivers in Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-023-290109-
/O.EXT.KJAX.FL.W.0013.190730T0900Z-190731T1200Z/
/OLPF1.1.ER.190730T0900Z.190730T1200Z.190731T0600Z.NO/
910 PM EDT Sat Jul 27 2019
The Flood Warning continues for
The Santa Fe River Near O'Leno State Park.
* from late Monday night to Wednesday morning...Or until the warning
is cancelled.
* At 8:15 PM Saturday the stage was 41.4 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Tuesday morning and continue
to rise to near 43.1 feet by Tuesday morning. The river will fall
below flood stage by early Wednesday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the
Bible Camp Road boat ramp becomes flooded and the last half mile of
Bible Camp Road begins to flood in Columbia County. Overland
flooding begins past the Santa Fe River sink in the park and will
cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
SANTA FE
O'Leno Stat 43 41.4 Sat 08 PM 41.5 41.9 43.1 42.7 42.1
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$681
WGUS82 KJAX 281354
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
953 AM EDT Sun Jul 28 2019
...The flood warning is cancelled for the following rivers in
Florida...
Santa Fe River Near O'Leno State Park affecting Alachua and
Columbia Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interest along the river should monitor the latest
forecasts...And be prepared to take necessary precautions to protect
life and property. Do not drive cars through flooded areas. If you
see flood waters...Remember to turn around and do not drown.
For graphical hydrologic information...Please go to weather.gov and
click on your state. Select Rivers and Lakes under current weather.
The Advanced Hydrologic Prediction Service page provides current and
forecast river information...Gage locations...Impacts... and
historical crest information for all forecast points by clicking on
each point.
&&
FLC001-023-281423-
/O.CAN.KJAX.FL.W.0013.000000T0000Z-190731T1200Z/
/OLPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
953 AM EDT Sun Jul 28 2019
The Flood Warning is cancelled for
The Santa Fe River Near O'Leno State Park.
* At 9:15 AM Sunday the stage was 41.4 feet.
* Flood stage is 43.0 feet.
* Forecast...The river will crest below flood stage at 42.0 feet
early Tuesday morning.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road
begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in
the park area.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME Mon Tue Wed Thu Fri
SANTA FE
O'Leno Stat 43 41.4 Sun 09 AM 41.7 42.0 41.8 41.4 41.3
&&
LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Jul 24, 9:02 PM EDT, 39 minutes earlier.
Area forecast discussion, Jul 24, 9:02 PM EDT, 39 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 902 PM EDT Wed Jul 24 2019 .UPDATE... Rain has diminished substantially this evening. An area of showers remained over Nassau County, in an area that had not been worked over. A band of showers remained over the coastal waters east of Mayport, and light showers were located across north central Florida to the south of the frontal boundary. An area of heavy rainfall occurred in a 3-4 hour window this afternoon along/south of I-10 southward to a line from St. Augustine to Gainesville. Widespread 2-4 inches of rain fell in this area, with isolated locations receiving over 6 inches of rain. Even with all this rainfall, there were only a few reports of minor flooding across the area. The frontal boundary will remain quasi-stationary over northeast/north central Florida overnight, and showers and possibly a rumble of thunder will move in from the west and southwest over north central Florida. Low stratus and patchy fog is possible near the frontal boundary across north central Florida overnight. Across the rest of northeast Florida, mostly cloudy to cloudy skies will prevail with temperatures falling into the upper 60s to lower 70s. For southeast Georgia, dry conditions will prevail, with temperatures falling into the mid to upper 60s. There is some uncertainty for Thursday with how far northward the heavier rainfall will occur, and trends will be monitored to see if the guidance shifts northward to the area that received the heaviest rainfall today. Most of the current guidance is keeping the rainfall along/south of a line from St. Augustine to Gainesville due to keeping the cold front across this area. There is a possibility that the surface boundary lifts further northward towards I-10, especially if the area of low pressure over the northeastern Gulf ends up a little deeper, similar to the GFS solution. This could lead to heavy rainfall in the same locations across northeast Florida once again. Either way, unsettled weather will continue across northeast Florida through the weekend. Several shortwaves and areas of low pressure will move across the area, and additional rainfall amounts of 1-3 inches, with locally higher amounts, are forecast through the weekend. && .AVIATION... Rain was ending across the area this evening, but pockets of low stratus will impact the northeast Florida TAF sites overnight due to a frontal boundary remaining in the area. The frontal boundary is forecast to remain in the vicinity of KGNV and KSGJ overnight, and cigs will bounce around. Light winds will prevail overnight. An area of low pressure is forecast to move along the frontal boundary on Thursday, and showers and storms are expected once again across northeast Florida, especially towards KGNV and KSGJ. && .PRELIMINARY POINT TEMPS/POPS... AMG 67 89 69 87 / 0 10 10 40 SSI 73 85 74 85 / 10 30 30 50 JAX 71 86 71 87 / 30 50 40 50 SGJ 71 84 71 86 / 60 70 40 60 GNV 70 84 69 88 / 60 70 40 50 OCF 71 85 70 88 / 60 80 40 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Kennedy/23/Sandrik
In the hours before
Local storm report, Jul 24, 3:50 PM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
350 PM EDT WED JUL 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HEAVY RAIN 4 S WELLBORN 30.18N 82.81W
07/24/2019 M6.04 INCH Suwannee FL PUBLIC
PUBLIC RAIN GAUGE MEASURED 6.04 INCHES OF RAINFALL, 6.01
INCHES SINCE NOON UNDER TRAINING BAND OF RAINFALL. OVER 4
INCHES OF RAIN FELL IN THE PAST HOUR.
&&
AKLocal storm report, Jul 24, 3:53 PM EDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
353 PM EDT WED JUL 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HEAVY RAIN 4 SW FRUIT COVE 30.06N 81.66W
07/24/2019 M4.01 INCH St. Johns FL PUBLIC
PUBLIC RAIN GAUGE IN BARTRAM PLANTATION HAS REPORTED 4.01
INCHES OF RAIN SINCE 11 AM THIS MORNING.
&&
AKLocal storm report, Jul 24, 3:56 PM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
356 PM EDT WED JUL 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HEAVY RAIN 5 WSW FRUIT COVE 30.08N 81.70W
07/24/2019 M4.44 INCH Clay FL PUBLIC
PUBLIC RAIN GAUGE IN ISLAND FOREST HAS RECORDED 4.44
INCHES OF RAIN SINCE 11 AM.
&&
AKLocal storm report, Jul 24, 4:01 PM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
401 PM EDT WED JUL 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM FLOOD 3 S WELLBORN 30.19N 82.82W
07/24/2019 Suwannee FL EMERGENCY MNGR
EMERGENCY MANAGER REPORTED FLOODING ON COUNTY ROAD 137.
DEPTH OF WATER ON ROAD UNKNOWN AT THIS TIME.
&&
AKLocal storm report, Jul 24, 4:04 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
404 PM EDT WED JUL 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HEAVY RAIN 4 SW ST. AUGUSTINE 29.86N 81.36W
07/24/2019 M4.24 INCH St. Johns FL PUBLIC
PUBLIC RAIN GAUGE HAS REPORTED 4.24 INCHES OF RAIN SINCE
1 PM.
&&
AKLocal storm report, Jul 24, 5:06 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
506 PM EDT WED JUL 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HEAVY RAIN 4 N LAKE CITY 30.25N 82.64W
07/24/2019 M6.00 INCH Columbia FL PUBLIC
6 INCHES OF RAIN REPORTED AS HAVING FALLEN IN THE LAST 2
HOURS NEAR THE INTERSECTION OF I-10 AND 41 NORTH.
&&
WCORLESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 2:55 PM EDT | Areal Flood Advisory | JAX | Bradford, Clay, Flagler, Putnam, Saint Johns | 80 min |
| Jul 25, 3:21 PM EDT | Areal Flood Advisory | JAX | Clay, Saint Johns | 84 min |
| Jul 25, 3:44 PM EDT | Areal Flood Warning | JAX | Clay, Saint Johns | 2 hr |
| Jul 25, 4:10 PM EDT | Areal Flood Advisory | JAX | Baker, Columbia, Duval, Union | 95 min |
| Jul 25, 4:26 PM EDT | Areal Flood Advisory | JAX | Clay | 94 min |
| Jul 25, 4:48 PM EDT | Areal Flood Advisory | JAX | Duval | 71 min |
| Jul 25, 5:11 PM EDT | Areal Flood Warning | JAX | Duval | 47 min |
Nearby
River Flood Warnings in Florida, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.